# SDR USAA950635

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 4815W
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 256-280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-t/CX-5 INSPECTION, FOUND 2 , 20 INCH BY 6 INCH BY .375 INCH DEEP DENTS AND 1.5 INCH CRACK BETWEEN STA 256 TO 294 AND LONGERON 20R AND 21R APPROX STA 280.  CUT OUT DAMAGED AREA AND INSTALLED FILLER DOUBLER AND TAPERED SHIMS PER USAIR EA NR 30552.  (W)
